FDA adds sexual side effects warning to baldness drug Propecia - BaldTruthTalk.com
+ Reply to Thread
Page 1 of 2 1 2 LastLast
Results 1 to 10 of 12
  1. #1
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,257

    Default FDA adds sexual side effects warning to baldness drug Propecia

    "Despite the fact that clear causal links between finasteride (Propecia and Proscar) and sexual adverse events have NOT been established, the cases suggest a broader range of adverse effects than previously reported in patients taking these drugs," the FDA said in a statement. "Therefore, prescribers and patients need to be aware of them, as part of a discussion of risk and benefits of finasteride when determining the best treatment options."
    http://www.cbsnews.com/8301-504763_1...drug-propecia/

  2. #2
    Senior Member
    Join Date
    Jan 2012
    Posts
    125

    Default

    Nothing new here, just same old stuff.

  3. #3
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,257

    Default

    Really? Looks like an admission that their trials and figures aren't reliable!



    I will be posting this admission every time I see someone state only 3% of men get side effects.

  4. #4
    Senior Member
    Join Date
    Jan 2012
    Posts
    125

    Default

    Chris you have to move on friend.

    The side effects don't outweigh the benefits for me anyway, but that's me.

    You should either get back on Propecia taking a half dose like I do, or just quit even thinking about the this pill.

    Looking for articles about side effects is depressing.

    It works for some but not for everybody.
    Are you back to normal yet?

    I'd just use Rogaine or buzz cut the hair.

  5. #5
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,257

    Default

    Yeah, I'll just quit thinking about it.

    That's easy to do when you can't even cum normally anymore. Brilliant advice there.

  6. #6
    Senior Member
    Join Date
    Jan 2012
    Posts
    125

    Default

    I was trying to be helpful.

    Since your still feeling the effects from it then your still not helping yourself thinking about it all the time.

    I wasn't trying giving you advice just a suggestion. I dont know shit about what screws up some people.

    This site is becoming a nice place to get depressed.

    Anyway good luck .

  7. #7
    Inactive
    Join Date
    Apr 2010
    Location
    Los Angeles, California
    Posts
    883

    Post

    This topic is already covered in a different thread; no need to start another one:

    http://www.baldtruthtalk.com/showthread.php?t=8193

  8. #8
    Member
    Join Date
    Oct 2010
    Posts
    89

    Default

    I do think Chrisis did good in publishing the same story and I think this should be posted again and again so people understand the real and dangerous problem this pill could make them for life.

    I came here to this forum more than a year ago and after a while I was pretty sure I known all about the pill and I thought, yeah, I'm going to give it a try and after all it's just the 2%, that will never happen to me and if it happens then I'm just going to quit and it'd be end of that story I'd say I tried it and it wasn't for me.

    Now I'm here after 4 months without the pill and just 6 months taking it (I went to 2 IHRS Dr's for consultation and both of them prescribed it without hesitation) .

    Just a month after noticing I started losing hair I took a sperm test (that was like 4 months before starting taking the pill) and I was more than in perfect condition, all the tests in right level. Now my sexual drive has incresed over these 4 months but still not the same, my semen level is just 0.9 ml and my PH went higher among other problems. So at this stage I can't say I gave it a try and wasn't for me. This wasn't what I was thinking it could happened when started and I think it's because so many people here keeps telling every user that stop by here, oh yes mate, have you taken fin? oh you should take it as soon as possible, yeah do it and I really think the only thing We should do is telling go to see a Dr. and please be advice that this drug could really make your life a different bigger problem if anything goes wrong.

    I think that missinformation is what makes users here just say this is an old stuff and that this is already discussed in other thread. You know even if you have been taken the pill for 10 years it doesn't mean you're safe and it's wrong to just say that's not gonna happen to you.

    By the way I think every day on going back to the pill because I was so happy with it and my hair when I was on it and because after that, to see your hair thinning more and more is difficult, but I know how it feels to try to feel any sexual desire and just don't feel any heat. =(

    I'm not saying people should stop taking the pill, just saying people should be really informed and know the real consequences before that.

  9. #9
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,257

    Default

    Quote Originally Posted by gmonasco View Post
    This topic is already covered in a different thread; no need to start another one:

    http://www.baldtruthtalk.com/showthread.php?t=8193
    As boricotico states, this is an important topic that deserves exposure.

    I simply wanted to highlight that the FDA are (reading between the lines) admitting that Merck's trials aren't reliable. Previously they'd just said there's a "potential problem".

    This is an crucial development and people should know.

    boricotico, sounds like I'm in the same boat as you. Do you believe your side effects will disappear in time?

  10. #10
    Member
    Join Date
    Oct 2010
    Posts
    89

    Thumbs up

    I only hope for that mate. I can tell my libido is coming back to normality but my low semen volume is something I still suffering from. I guess it's time to go to see an urologist and focus on solve my post Propecia sides.


    Quote Originally Posted by chrisis View Post
    As boricotico states, this is an important topic that deserves exposure.

    I simply wanted to highlight that the FDA are (reading between the lines) admitting that Merck's trials aren't reliable. Previously they'd just said there's a "potential problem".

    This is an crucial development and people should know.

    boricotico, sounds like I'm in the same boat as you. Do you believe your side effects will disappear in time?

Similar Threads

  1. Baldness Drug May Cause Sexual Side Effects
    By gmonasco in forum Hair Loss Treatments
    Replies: 41
    Last Post: 07-30-2012, 08:55 AM
  2. Baldness, prostate drugs get sexual side effects warnings
    By CurlyBird in forum Hair Loss Treatments
    Replies: 1
    Last Post: 04-12-2012, 08:11 PM
  3. Baldness drug Propecia 'risking men's sexual health' BBC news
    By aiyosh in forum Hair Loss Treatments
    Replies: 4
    Last Post: 11-22-2011, 03:50 PM
  4. Who came up with Propecia having sexual side effects in the first place?
    By PatientlyWaiting in forum Men's Hair Loss: Start Your Own Topic
    Replies: 8
    Last Post: 05-21-2011, 04:26 PM
  5. Propecia beware sexual side effects may be permanent
    By stormlaw in forum Hair Loss Treatments
    Replies: 16
    Last Post: 05-18-2011, 10:42 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Is there any hope for me Norwood 6
04-11-2019 02:54 PM
by lpel
Last Post By lukp
Today 02:12 PM
FUE Vs DHI, which results are more natural?
Today 11:56 AM
by RomRav
Last Post By RomRav
Today 11:56 AM
Advanced Hair Clinics, Athens
Today 11:31 AM
by RomRav
Last Post By RomRav
Today 11:31 AM
Smile hair clinic, turkey
12-21-2018 12:13 AM
by saassaf
Last Post By RomRav
Today 10:06 AM
Adventure Games
11-30-2022 11:32 PM
by vobejoh
Last Post By tasimkhan077
Yesterday 09:46 PM